# SDR CALA2009051400255

- Difficulty date: May 10, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N59338
- Make and model: Boeing 7373T0
- Aircraft serial: 23576
- Aircraft time: 68,294 hours, 31,044 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C1990115
- Condition: Frayed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR EMERGENCY ESCAPE SLIDE LATCH CABLE HAS BROKEN STRANDS.  REMOVED AND REPLACED L-2 DOOR EMERGENCY ESCAPE SLIDE LATCH CABLE  REF 737 AMM25-61-35.
